Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

caseyjane222

Veteran Member
  • Posts

    135
  • Joined

  • Last visited

Reputation

0 Neutral

5 Followers

About caseyjane222

  • Birthday 08/11/1984

Profile Information

  • Gender
    Female
  • Location
    WA
  • Interests
    my friends<br />sleeping<br />snowboarding<br />shopping<br />money (I work A LOT)<br />sunshine<br />nutrition<br />skin care (wish it wasn't an interest)
  1. I was off Accutane for about a year and a half before little bumps started reappearing. I was using just a mild face wash and moisturizer too. My case was very similar to yours. Started out as just a few bumps, then a few with heads on them. Nothing major but still annoying. Went back to my dermatologist after over the counter stuff failed and she put me on 'epiduo' - it's a topical gel. It helped almost immediately. Didn't make me dry and irritated either...I think your skin responds better to
  2. Female - 24 yrs old. I was put on Accutane from August 2007 - January 2008. I had moderate/severe cystic acne prior - mostly on my cheeks and jawline. Accutane cleared me up wonderfully. My results were better than I could have imagined! Side effects were average and I had a pretty positive experience. But about a month ago I started breaking out again. The breakouts are a lot milder than before Accutane. Mostly just little whiteheads on the front of my face. No cysts. I would consider it 'mild'
  3. Aveeno ultra-calming foaming wash (cleanser) Aveeno ultra-calming lotion w/ spf15 (face) Aquaphor (lips) Vitamin E supplements Visine tears Cetaphil cream (body, dry patches) You don't want to over do it. Accutane needs to do it's job so just keep things as simple as you can. PS - the Aveeno products I listed really helped me with my 'tane burn'. all that redness is a drag.
  4. I discovered Aveeno ultra-calming lotion w/ spf15 and Aveeno ultra-calming foam wash about half way through my accutane course and it kept my tane burn under control. As far as the red marks and scarring...I didn't see much improvement until the end of my course and after I was off of the medication. But you WILL see improvement, just got to stick it out until the end. Good luck!
  5. I'm definitely going to continue to use the epiduo for the next month. If it does indeed keep me clear I may decide to just stick with topicals for now. I just feel like if i'm going to take on another course of accutane i'd rather do it sooner than later. Mostly because it's so hard on your body i'd like to do it while i'm young and healthy. Also, I hear that with most people a low dosage 2nd course tends to clear you up for good. Topicals always dry me out so bad. Obviously accutane does too b
  6. 2ND COURSE OF TANE So i'm not exactly sure what happened over the last month but i've started to break out again. At first I thought maybe it was this crazy heat wave that Seattle has been having...or the extra stress i've been under at work. Either way, i'm seeing acne again. Nothing MAJOR but enough to worry me. Little whiteheads on my cheeks and even a couple that were cystic-like. My face just looks bumpy and oily...I hate that. I honestly haven't been messing with them and they are still s
  7. - i'm on the left It's been 1 year and 5 months since I finished my 5 month Accutane course. My skin is still CLEAR. The oil has returned but not as bad as it was before Accutane. I also tend to break out a tiny bit right before 'that time of the month'. But other than that my skin is doing wonderful. I continue to use Aveeno Ultra-Calming face wash and lotion. Also just started using their Positively Ageless night cream and come morning my skin is glowing. Love Aveeno. Scarring is minimal but
  8. I used to keep my accutane in a drawer in my bathroom. I thought I had finished my 5 month course but a few weeks later I went back into that drawer looking for something and found another box of accutane! Anyways, it still sits there and my skin is just fine! =) I'm sure you will be okay.
  9. I had my IB about week 2. After that, my skin slowly started to heal. I didn't see GREAT results - meaning clear skin- until the end of month 3.
  10. Answers: 1. Yes. The oil will reduce as you progress into your treatment. It will not only reduce but your skin will get SUPER dry. I know it sounds strange, but start moisturizing asap. You'll thank yourself in a few weeks when the dryness really starts. And buy a tube of 'aquaphor' for those lips. They will also start cracking any day now. 2. I had quite a few headaches while on accutane. Drink a lot of water, get a lot of rest, and stay postivie. It's what got me through it. 3. No. Just w
  11. I took Vitamin E throughout my entire Accutane treatment. I've been off Accutane for almost 5 months now and I STILL take it every night. But keep it simple with vitamins and products while on Accutane. I personally believe my treatment went as well as it did because I didn't complicate it with all sorts of "enhancements" Good luck!
  12. I'm almost 4 months post-tane. Skin is still clear and healthy. I really can't remember the last time I had even 1 major pimple. Seriously. The oil still has not returned either. How did I get so lucky?! I still continure to use the same products I used while I was on Accutane. Which is the Aveeno Ultra-Calming foam wash and moisturizer. And I still take Vitamin E every single night. That's about all I have to do to take care of my skin these days...and I LOVE IT! =)
  13. It's been a little over 2 months since I finished Accutane. Everything is still going great. My skin has been super clear and healthy. It's not as oily as it used to be either. I thought that the greasiness would return but...nope! Not yet anyways. My scars have lightened up tremendously. I still have some though. Accutane is a miracle worker!
  14. Day 165. Just took my very last Accutane pill. I'll post pics asap. My skin looks and feels great! Not looking forward to the oil returning. =( I loved not washing my hair every day! Haha! I'll keep everyone posted on what happens as the Accutane leaves my system.
×